# SDR 2006UALA01825

- Difficulty date: August 4, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Engine: Ge CFM56*
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: AR7077M3
- Condition: Unknown
- Location: Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO ORD WHEN UNABLE TO TRIM FULL NOSE DOWN.  FAILED MAIN ELECTRIC TRIM ACTUATOR.  REPLACED THE MAIN ELECTRIC TRIM ACTUATOR.
